Sudden cardiac death secondary to antidepressant and antipsychotic drugs.

@article{Sicouri2008SuddenCD,
  title={Sudden cardiac death secondary to antidepressant and antipsychotic drugs.},
  author={Serge Sicouri and Charles Antzelevitch},
  journal={Expert opinion on drug safety},
  year={2008},
  volume={7 2},
  pages={181-94}
}
A number of antipsychotic and antidepressant drugs are known to increase the risk of ventricular arrhythmias and sudden cardiac death. Based largely on a concern over QT prolongation and the development of life-threatening arrhythmias, a number of antipsychotic drugs have been temporarily or permanently withdrawn from the market or their use restricted. Some antidepressants and antipsychotics have been linked to QT prolongation and the development of Torsade de pointes arrhythmias, whereas… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 30 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 118 references

Inherited arrhythmias database

  • Fondazione Salvatore Maugeri
  • [last accessed February
  • 2008

Genetic predisposition to post-myocardial infarction long QT intervals and Torsade de pointes [abstract]. Heart Rhythm 2007;4:S121

  • GD Pollevick, A Oliva, S Viskin
  • 2007

Similar Papers

Loading similar papers…